MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY
Model Number 615.10.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression procedure due to trigeminal neuralgia.The patient was implanted with titanium matrixneuro contourable mesh plates and cranios reinforced fast set putty cement.There was no intra-operative complication.The healing status and radiographic outcome and patient follow-up was successful.A revision procedure was then performed (right-sided cranioplasty) due to persistent occipital headaches.The patient outcome is unknown.No further information is available.This report is for one (1) cranios reinforced fast set putty 10cc-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.H3, h4, h6: a device history record (dhr) review was conducted: manufacturing location: supplier - (b)(4)/ inspected and released by: monument release to warehouse date: may 02, 2015, expiration date: sep 28, 2016, part number: 615.10.01s, cranios reinforced fast set putty 10cc¿ sterile, lot number: dsc 4598 (sterile), lot quantity: 50.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns061656 rev l met all inspection acceptance criteria.Certificate of conformance received from dsm dated jan 20, 2015 was reviewed and determined to be conforming.Sterility requirements on certificate were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history review aug 17, 2020: dhr reviewed.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: it was reported that on an unknown date, the patient underwent a microvascular decompression procedure due to trigeminal neuralgia.The patient was implanted with titanium matrixneuro contourable mesh plates and cranios reinforced fast set putty cement.There was a surgical time of 118 minutes.There was no intraoperative complication.The healing status and radiographic outcome at the final follow-up was that the patient reports 100% relief, very much improved, and the patient is off all drugs.There was no postoperative complication presented.The patient undergo right-sided cranioplasty and revision because of persistent occipital headaches, left microvascular decompression.The patient outcome is unknown.This complaint involves an unknown number of devices.

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 10CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIOPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10391007
Report Number2939274-2020-03458
Device Sequence Number1875128
Product Code GXP
UDI-Device Identifier10887587058658
UDI-Public(01)10887587058658
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/28/2016
Device Model Number615.10.01S
Device Catalogue Number615.10.01S
Device Lot NumberDSC4598
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR